# SDR DALA13065439240

- Difficulty date: November 27, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N940DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53359
- Aircraft time: 32,776 hours, 29,406 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT BLEW NR 1 AND NR 2 TIRES ON LANDING.  MAINTENANCE BITE AACU.  SHOWED L1, WHEEL SPIN LOCKUP AND IRU FAULTS.  R & R LEFT INBD AND OTBD WHEEL SPEED TRANSDUCERS, AACU, LT/RT DACOMS, AND NR 1/NR 2 IRU'S IAW AMM.  ALL OPERATIONS CHECKED GOOD.
